# SDR SWIA202055043

- Difficulty date: November 15, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE FLANGE IS CORRODED AT FORWARD EDGE APPROXIMATELY FS 347.  C-CHECK RO 12/30/2020.  PASSENGER DOOR LOWER SILL ANGLE FLANGE FOUND TO BE OUT OF LIMITS, IAW CRJ 200 SRM.  REVIEW WORK PERFORMED ON CAMP 21840703.
